She had bacteria in her body which is only sensitive to Polymyxin B,she is using NG for feed and Urine bag for urine extraction means she even move hardly... she is a patient of HTN & Diabetic too.Kindly suggest me what should i do... i am very depressed because her status is not gud... thanks
Give her love, hold her hand, read to her. She can still think, hear and see you. Though she may not speak. My mom also had this happen. I know that feeling. She needs the sound of family voices. You can let family know about her and let her know you told them. Very important she remains part of something. Reading a book or telling her about your day, the happy parts only because she can't tell you what to do. She cared for you as a child. It is very compassionate to care for her now. The two of you will develop a way to communicate. I wish you both peace. Karen
- Polymyxin B Information for Consumers
- Polymyxin B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Polymyxin B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2009 • 1 answer
Diabetic Ketoacidosis (DKA) - Can you be in Ketoacidosis but not be throwing of ketons in your urine
Posted 25 Jul 2012 • 1 answer
My son is 14, taking concerta 72mg ,eeg has shown a lazy brain on left side,can concerta cause this?
Posted 8 Oct 2013 • 1 answer
Posted 25 Oct 2013 • 3 answers
Posted 4 Dec 2014 • 2 answers